# SDR AALA202311266998

- Difficulty date: November 25, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 37,815 hours, 4,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXTERIOR EMERGWNCY EXIT LIGHT AT DOOR 5R INOPERATIVE. MAINTENANCE RELAMPED DOOR 5R EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04-960-801.
